# SDR SWIA201333211

- Difficulty date: March 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,710 hours, 23,483 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RIGHT FS 559 PRESSURE BULKHEAD.  (C-CHECK)  REPAIRED CRACK ON RIGHT FS 559 IAW REO.
